# SDR SIMA200318101

- Difficulty date: June 27, 2003
- Submitted: July 29, 2003
- Operation: Air carrier
- Aircraft: N901AE
- Make and model: Saab 340B
- Aircraft serial: 340B401
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 330151
- Part serial: 1313
- Condition: Discharged
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ILE - FLT 3594 - CREW REPORTED THE FORWARD EMERGENCY LIGHTS TO BE INOPERATIVE. AIRCRAFT WAS FERRIED TO DFW FOR REPAIRS.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY POWER SUPPLY IAW SAAB MM.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
